Translator Disclaimer
August 2004 Convergence rates for posterior distributions and adaptive estimation
Tzee-Ming Huang
Ann. Statist. 32(4): 1556-1593 (August 2004). DOI: 10.1214/009053604000000490

Abstract

The goal of this paper is to provide theorems on convergence rates of posterior distributions that can be applied to obtain good convergence rates in the context of density estimation as well as regression. We show how to choose priors so that the posterior distributions converge at the optimal rate without prior knowledge of the degree of smoothness of the density function or the regression function to be estimated.

Citation

Download Citation

Tzee-Ming Huang. "Convergence rates for posterior distributions and adaptive estimation." Ann. Statist. 32 (4) 1556 - 1593, August 2004. https://doi.org/10.1214/009053604000000490

Information

Published: August 2004
First available in Project Euclid: 4 August 2004

zbMATH: 1095.62055
MathSciNet: MR2089134
Digital Object Identifier: 10.1214/009053604000000490

Subjects:
Primary: 62A15
Secondary: 62G07, 62G20

Rights: Copyright © 2004 Institute of Mathematical Statistics

JOURNAL ARTICLE
38 PAGES


SHARE
Vol.32 • No. 4 • August 2004
Back to Top